6 results for primes.

Parameters for your search query:
Keyword    primes

Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Numerical Regularity in the aspect of Prime Numbers
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 12-16. DOI: 10.12691/tjant-3-1-3
Pub. Date: January 30, 2015Views: 10128Downloads: 7206Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Financial Contagion Crisis Effect of Subprime on G7: Evidence through the Adjusted Correlation Test and Non-linear Error Correction Models (ECM)
International Journal of Econometrics and Financial Management. 2014, 2(5), 180-187. DOI: 10.12691/ijefm-2-5-3
Pub. Date: September 30, 2014Views: 12944Downloads: 8407Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Chaos and Order in the Integers Primes
Applied Mathematics and Physics. 2014, 2(4), 146-156. DOI: 10.12691/amp-2-4-4
Pub. Date: August 17, 2014Views: 20107Downloads: 15348
Figure of 9
Open AccessArticle
Export: RIS | BibTeX | EndNote
Increment Primes
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 66-72. DOI: 10.12691/ajams-2-2-3
Pub. Date: March 05, 2014Views: 19552Downloads: 14395
Figure of 10
Open AccessArticle
Export: RIS | BibTeX | EndNote
Series Primes in Binary
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 60-65. DOI: 10.12691/ajams-2-2-2
Pub. Date: February 28, 2014Views: 19691Downloads: 13479
Figure of 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Stable Laws and the Number of Ordinary
Applied Mathematics and Physics. 2014, 2(2), 27-32. DOI: 10.12691/amp-2-2-1
Pub. Date: February 27, 2014Views: 16887Downloads: 12435
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals




Article Types